# SDR AALA201909099003

- Difficulty date: September 6, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 56,094 hours, 15,718 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 0851FJ1AI
- Part serial: 110667
- Condition: Unreliable
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW REPORTED A HIGH SPEED ABORTED TAKE-OFF DUE TO AIRSPEED DISAGREE. STANDBY AIRSPEED INDICATOR WAS 15KTS OFF CAS & FOS. MAINTENANCE REMOVED AND REPLACED AUX 1 PITOT TUBE IAW AMM 34-11-01-024-041, ALL TEST GOOD.
